Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerelle Mini Pill and Acne on Chin

(6 Posts)
hickorydickorynurseryrhyme Fri 21-Apr-17 19:30:44

Anyone else suffer this?

DrMadelineMaxwell Fri 21-Apr-17 19:34:22

Yes. I had horrific cystic acne after being put on Cerelle after having to stop the combi pill. After waiting for it to settle down for months (it didn't) I went back to the GP and asked to try a different kind of POP to see if any were better. They put my on Micronor, telling me it probably wouldn't make any difference as the active ingredient was the same.

Well, it was much better. I still had no periods or breakthrough bleeding, and the acne cleared up.

Unfortunately they've just discontinued Micronor (not sure if just in my area or completely) and I have been given another pill that is supposedly just like Micronor. I have my fingers crossed that it will have the same benefits.

hickorydickorynurseryrhyme Fri 21-Apr-17 20:09:40

Interesting. Yes it's the same for me. Horrible painful lumps under the skin. I'm tempted to just stop taking but obviously need some sort of contraception.

DrMadelineMaxwell Fri 21-Apr-17 21:17:08

Worth asking for an alternative then IME.

tink86 Sun 23-Apr-17 06:47:44

It's so interesting to read this. I developed really bad spots whilst taking micronor. Big ones that really hurt. I was out on anti biotics which I still take now but had the coil put in a few weeks back. I thought it was just me but maybe it was that pill after all?

Also, micronor was being discontinued and I was changed to noriday which has same active ingredient. It was better for me.

Jaynelynsey Sat 22-Jul-17 13:50:54

Not sure if anyone can help but I struggle with bad acne and have therefore been prescribed lymecycline which was doing wonders and visibly clearing my skin within weeks! Then I was put onto Cerelle (as well as the acne antibiotics) and now I'm breaking out with big red spots and some smaller ones. I've only been on Cerelle for 3 weeks but don't know whether to stop as I have read reviews that the acne caused by this contraceptive doesn't settle. Can anyone help or recommend what to do?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now